<< Previous Issue Journal of the Korean Mathematical Society (Vol. 47, No. 1) Next Issue >>
J. Korean Math. Soc. 2010 Vol. 47, No. 1, 1—222
On quasi-stable exchange ideals
Huanyin Chen
MSC numbers : 16E50, 19B10
J. Korean Math. Soc. 2010 Vol. 47, No. 1, 1—15
Duality for linear chance-constrained optimization problems
Radu Ioan Bo\c t, Nicole Lorenz, and Gert Wanka
MSC numbers : 49N15, 90C46, 46N10
J. Korean Math. Soc. 2010 Vol. 47, No. 1, 17—28
Schatten classes of matrices in a generalized $\mathcal{B}(l_{2})$
Jitti Rakbud and Pachara Chaisuriya
MSC numbers : Primary 47L10; Secondary 47L20
J. Korean Math. Soc. 2010 Vol. 47, No. 1, 29—40
Stability computation via Gr\"obner basis
Brendan Hassett, Donghoon Hyeon, and Yongnam Lee
MSC numbers : 14H10, 14Q05
J. Korean Math. Soc. 2010 Vol. 47, No. 1, 41—62
A class of nonmonotone spectral memory gradient method
Zhensheng Yu, Jinsong Zang, and Jingzhao Liu
MSC numbers : 90C30, 65K05
J. Korean Math. Soc. 2010 Vol. 47, No. 1, 63—70
Extreme preservers of maximal column rank inequalities of matrix multiplications over semirings
Seok-Zun Song, Kwon-Ryong Park, and L. Hernandez Encinas
MSC numbers : Primary 15A03, 15A04, 15A45
J. Korean Math. Soc. 2010 Vol. 47, No. 1, 71—81
A multigrid method for an optimal control problem of a diffusion-convection equation
Hunki Baek, Sang Dong Kim, and Hyung-Chun Lee
MSC numbers : Primary 49K20, 65N12, 65N30, 65N55
J. Korean Math. Soc. 2010 Vol. 47, No. 1, 83—100
Irreducibility of polynomials and Diophantine equations
Sung Sik Woo
MSC numbers : 11R09, 13B25, 14G05, 11G05
J. Korean Math. Soc. 2010 Vol. 47, No. 1, 101—112
Common stabilizations of Heegaard splittings of knot exteriors
Jung Hoon Lee
MSC numbers : 57M25, 57M50
J. Korean Math. Soc. 2010 Vol. 47, No. 1, 113—122
Morse inequalities for manifolds with boundary
Mostafa Esfahani Zadeh
MSC numbers : Primary 58E05; Secondary 35J25
J. Korean Math. Soc. 2010 Vol. 47, No. 1, 123—134
Existence results for positive solutions of non-homogeneous BVPs for second order difference equations with one-dimensional $p$-Laplacian
Yuji Liu
MSC numbers : 34B10, 34B15, 35B10
J. Korean Math. Soc. 2010 Vol. 47, No. 1, 135—163
Absolutely stable explicit schemes for reaction systems
Chang-Ock Lee, Chae Hun Leem, Eun-Hee Park, and Jae Boum Youm
MSC numbers : Primary 35K45, 65L20, 92C30
J. Korean Math. Soc. 2010 Vol. 47, No. 1, 165—187
Fano manifolds and blow-ups of low-dimensional subvarieties
Elena Chierici and Gianluca Occhetta
MSC numbers : 14J45, 14E30
J. Korean Math. Soc. 2010 Vol. 47, No. 1, 189—213
Almost GP-spaces
Mohammad Reza Ahmadi Zand
MSC numbers : Primary 54C40, 54F65; Secondary 54G99, 54C30
J. Korean Math. Soc. 2010 Vol. 47, No. 1, 215—222

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd